# SDR HEEA0013328

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap Assy
- Part number: 412030437103
- Condition: Worn
- Location: Skid Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ASSY AFT RUBBER IS WORN.
